I'm on a tren ace/test prop cycle, 2 weeks in and I'm getting some pretty bad pumps in my shin area when I walk. To put it in perspective, I can't do more than ten minutes light walking before I have to stop and rest because the legs get too painful...like they're full of lactic acid. is this a sign of the gear working or is it something else. I only ever pin my quads and they're starting to look like a needle board even though I rotate lol... not sure if this is a sign of some kind of blood clot or something. On a different note I'm also getting some weird sexual side effects. I'm finding it hard to get off during sex. I get hard ok but I am struggling to climax. If I'm super horny it lasts about normal time but otherwise it's taking me 30 minutes. And jacking off is worse, the last two times it went nowhere. In a way it's not completely bad because you get the having sex sensation last for ages but there's just no release to it, which leaves you feeling weird afterwards. Currently I am taking arimidex 1mg EOD. No HCG yet.